# SDR MWEA001285

- Difficulty date: December 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,081 hours, 90,336 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Former
- Part number: 99116273
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE HAS A CRACKED FORMER.  --  FABRICATED AND INSTALLED REPAIR DOUBLERS.
